Getting of Propranolol (Inderal) causing anxiety?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

hcat
New Member


Date Joined Feb 2006
Total Posts : 13
   Posted 1/19/2008 11:29 AM (GMT -6)   
Hi.  I took Propranolol (also known as Inderal) for a year and a half to prevent migraines.  A few months ago I got off the medication and started having anxiety and panic attacks.  I know that Propranolol is actually used to treat panic attacks, and I had never had any before getting off the medication, so I thought there might be a connection.  Has anyone else experienced this?

H

galit
New Member


Date Joined Feb 2008
Total Posts : 2
   Posted 2/1/2008 4:15 AM (GMT -6)   
 
 
 
    Hi H, and all headaches/migraines sufferers
 
    Im a new member with a current bad H.A/at moment bur reaaly needed support in the same situation ure in,  I want 2 reduce my med amount,too. i take atenalol,which is the same kind of drug as tenormin) and its making my asthma much worse but .....have no insurance  and cant afford seeing a nw Nurologist 4 $400 avarege cost of first visit)and the nuro who gave me these meds-I'd really dont want 2 see again-gave up on me...      I dont know how 2 reduce it by myslf without getting horrible migraines...ANY ONE HERE HAD EXPERIENCE WITH GETTING OFF OR LOWERING BETA BLOCKERS??      DID U GET KILLER MIGRAINES?      about your concern about anxiety without tenormin....I suffer from chronic anxiety which Tenormin didnt help with,yet on klonopin...buy I think its  inividuals.
  I  would appreciate any respose about any one's
 experience of getting of Beta Blockers 4 their Migraine prevention      and as for u H
 .
                let ME KNOW HOW URE DOIN,TAKE GOOD CARE,GALIT.    b.t.w-if u do suffer from chronic anxiety and Inderal helped u with it and stoping it will affect your mood 4 long term..I would think your internist (prefferally-a shrink) will give u something 2 substitude it!
      

galit
New Member


Date Joined Feb 2008
Total Posts : 2
   Posted 2/1/2008 4:37 AM (GMT -6)   
 
 
 
      Hi H again-it took me so long 2 respond that forgot the big point of your message-sorry my current headach must be affecting my concentration...!
     SINCE U NEVERSUFFERED FRON PANIC ATTACKS/ANXIETY-UNLESS THERE SOMETHING REAL BIG INYOUR LIFE RIGHT NOW-A REASNOBALE REASON TO WORRY(BABY ON THE WAY,WEDDING,A SEVERLY ILL RELATIVE,ETCCC)  i WOULD CALL THE DR 2 ASK HIM IF ITS WITHDRAWL SYMPTOMS AND IF SO HOW LONG THEY WILL LAST    -AND WHAT U CAN DO IN THE MEAN WHILE.....iM NOT A DR BUT HAVING SUFFERED FROM MENTAL HEALTH ISSUES ALL MY LIFE-i WISH i NEVER STARTED ON PSYCH MEDS...THEY DID MORE HARM THEN HELP AND SOME PERMAMENT DAMAGE-IF i COULD GO BACK iD USE ACCUPUNTURE AND MASSAGE ON REGULAR BASIS
        NOW MY BODY CANT FUNCTION WITHOUT THESE DRUGS AND GETTING OFF THEM WILL TAKE LOTS OF TIME AND SERIOUS WITHDRAWL SYMPTOMS(UNLIKE BETA BLOCKERS WHICH ARE BLOOD PRESSURE MEDS WITH MILD PSYCHOLOGICAL EFFECTS)
New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, October 18, 2017 12:46 PM (GMT -6)
There are a total of 2,883,759 posts in 316,421 threads.
View Active Threads


Who's Online
This forum has 157554 registered members. Please welcome our newest member, LSSM.
486 Guest(s), 14 Registered Member(s) are currently online.  Details
alephnull, countingstarsx, Tim G, notsosicklygirl, Kent M., Dahlias, JNF, NiceGuyEddie, 1000Daisies, Girlie, Paxton, Ljm2014, Lwnsmld13, k07


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer